Vol. 15, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Filtering cohomology of ordinary and Lagrangian Grassmannians

Victor Reiner and Galen Dorpalen-Barry

Vol. 15 (2022), No. 2, 271–288

We study, for a positive integer m, the subalgebra of the cohomology ring of the complex Grassmannians generated by the elements of degree at most m. We build in two ways upon a conjecture for the Hilbert series of this subalgebra due to Reiner and Tudose. The first reinterprets it in terms of the operation of k-conjugation, suggesting two conjectural bases for the subalgebras that would imply their conjecture. The second introduces an analogous conjecture for the cohomology of Lagrangian Grassmannians.

Grassmannian, Lagrangian, Hilbert series, $q$-binomial, $k$-conjugation, $k$-Schur function
Mathematical Subject Classification
Primary: 05E05, 05E14, 14N15
Received: 21 March 2021
Revised: 10 September 2021
Accepted: 11 September 2021
Published: 29 July 2022

Communicated by Jim Haglund
Victor Reiner
School of Mathematics
University of Minnesota
Minneapolis, MN
United States
Galen Dorpalen-Barry
Fakultät für Mathematik
Ruhr-Universität Bochum